# SDR 2002FA0000428

- Difficulty date: June 26, 2000
- Submitted: April 2, 2002
- Operation: General aviation
- Aircraft: N2159H
- Make and model: Piper PA-28-161
- Aircraft serial: 287916192
- Engine: Lyc O320*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 65319004
- Condition: Cracked
- Location: Rt Mlg
- Part time: 11,761 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND DURING NORMAL 100 HOUR MAINTENANCE, SINCE WE HAD ENCOUNTERED ONE BREAKING OFF EARLIER, WE WERE MORE MINDFUL OF CHECKING THEM CLOSER.  DYE CHECK SHOWED THE CRACK IN THE EAR RADIUS AREA.  ALL THE STRUTS ARE THOUGHT TO BE ORIGINAL EQUIPMENT.
